# SDR ABXA20221214151

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 92,601 hours, 92,601 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Fault Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AFTER (THR) SELECTED EICAS MSG AUTO THROTTLE DISC DISPLAYED. AIRCRAFT EXITED ON TO TAXI WAY AND AUTO THROTTLE SYSTEM WAS DEFFERED BY FLIGHT CREW. AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
